# SDR SB05066

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: P6-2 Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR, CAPTAIN REPORTED THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  CREW ACCOMPLISHED A FLYBY OF THE TOWER WHEREAS THE GEAR WAS CONFIRMED DOWN.  CREW THEN NOTICED THE AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER WAS POPPED.  CREW RESET CIRCUIT BREAKER AND RECEIVED A SAFE GEAR INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED RETENTION ON CIRCUIT BREAKER P6-2 C21 AIR/GROUND RELAY.  NO DEFECTS NOTED.  INSPECTED NOSE GEAR PROX SWITCHES, WIRES AND NOSE GEAR.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
